MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. TORRENT SCOPE CONNECTOR

UNITED STATES ENDOSCOPY GROUP, INC. TORRENT SCOPE CONNECTOR
Model Number 00711570
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicates no issues during manufacture; the devices were manufactured to specification.The user facility returned devices from lots 1700319, 1620223, 1619799, and 1705174.Examination found evidence of excessive tightening such as cracking on the luer of some devices.The instructions for use include the following information: "when attaching the scope connector to the port, take care to ensure that the scope connector is aligned to the port and avoid excessive tightening.Misalignment or excessive tightening of the scope connector could lead to the possibility of leakage." in-service training on use of the device has been provided to the customer.Additional lot details: lot: 1620223, exp date: 12/14/2019, udi: (b)(4); lot: 1700319, exp date: 01/08/2020, udi: (b)(4); lot: 1705174, exp date: 04/05/2020, udi: (b)(4).
 
Event or Problem Description
The torrent irrigation scope connector is used in conjunction with the torrent irrigation tubing (tubing and accessories to accommodate various endoscopes and irrigation pumps) and are intended to provide irrigation via irrigation fluids such as sterile water supplied during gastrointestinal endoscopic procedures when used in conjunction with an irrigation pump (or electrosurgical unit).The user facility reported sterile water spray from the torrent scope connector puddled on the floor.The event dates were unknown.There was no harm to the patient or user.

Brand Name
TORRENT SCOPE CONNECTOR
Common Device Name
SCOPE CONNECTOR
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key6609007
Report Number1528319-2017-00017
Device Sequence Number19029725
Product Code OCX
UDI-Device Identifier00816765011652
UDI-Public(01)00816765011652(17)191214(11)161214(10)1619799
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K103239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/14/2019
Device Model Number00711570
Device Catalogue Number00711570
Device Lot Number1619799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1